MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER, 20G 10CM; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER, 20G 10CM; INTRAVASCULAR CATHETER
Catalog Number M120100
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezi0872 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On 4/19/16 - complainant reported that a the wire from a 20g x 10cm midline catheter frayed.They stated that the wire seemed to uncoil and then fray.The physician did not pull the wire back into the needle because once he felt resistance, he did not go any farther.The patient was not harmed or injured.

Brand Name
POWERGLIDE MIDLINE CATHETER, 20G 10CM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5648812
Report Number3006260740-2016-00219
Device Sequence Number13526392
Product Code FOZ
UDI-Device Identifier00801741075322
UDI-Public(01)00801741075322(17)170828(10)REZI0872
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue NumberM120100
Device Lot NumberREZI0872
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1